# SDR UIEA2021031600600

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,609 hours, 18,474 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Cracked
- Location: Combust Chmbr
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE # 2 S/N 702954 COMBUSTION CHAMBER OUTER LINER BETWEEN 7 TO 8 O'CLOCK POSITION HAS A TWO PANEL CRACK BETWEEN PANEL # 1 AND PANEL #  2. REQUIRES RE-INSPECTION EVERY 200 CYCLES PER W/C # A-72-307-C1-2 TABLE 3( TRANSFERRED ITEM TO MCI A-001 )
